# SDR USAA070334

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N503UW
- Make and model: Boeing 737301
- Aircraft serial: 23237
- Aircraft time: 56,163 hours, 56,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS, 6" LONG S-27L BETWEEN BS 986.5 & BS 1006.  SPLICED IN PORTS OF IDENTICAL PART PER SRM 53-00-03, REPAIR NR 1, FIG 201; CORR TASK C53-202-01.  DEFECT SIZE: 6" LONG (2 AREAS)
